MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541258
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.For lot 6750182: a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.For lot 6755946: a manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old female patient who underwent primary breast augmentation with two 315cc mentor memoryshape breast implants, suffered unilateral capsular contracture; baker grade iii on an unspecified side, post-procedure.The capsular contracture was diagnosed by a doctor.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.The following lot numbers and serial numbers were provided but it was not specified which breast had the capsular contracture: (left: catalog: 3541258 lot: 6750182 sn: (b)(4) and right: catalog: 3541258 lot: 6755946 sn: (b)(4)).Follow-ups were performed but no information was received.If clarification is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Mentor became aware that the device manufacturing date and expiration date for lot number: 6750182 were erroneously omitted in the initial report sent on july 31, 2020.The dates are the following (manufacturing date: 08/22/2013, expiration date: 08/31/2018).For lot: 6755946: a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.(manufacturing date: 09/09/2013, expiration date: 09/30/2018).Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10353012
Report Number1645337-2020-09472
Device Sequence Number2432327
Product Code FTR
UDI-Device Identifier00081317005469
UDI-Public00081317005469
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3541258
Device Catalogue Number3541258
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR